ACK!!! So now I'm having side effects of the Avastin they've added to the cocktail. Some hives and redness/tenderness on my hands. What a pain in the colon!
Looks like I'm picking up some benadryl before heading home today. I also have to stop at the store to buy a pair of pants... because for some reason I've packed away my only nice pair of black slacks. The attire for this weekend in Indiannapolis is business casual. It's an Iraq War Veteran's workshop- I'm going with Micki (my sister who was in Iraq from Sep '07 to April '08). I think I'll be a bit emotional because I love servicemembers- it's kind of a brother-sisterhood. Plus, I'm a bit jealous that I couldn't get the same deal out of MY military experience as many others had.- that's a whole other blog for when I'm old and crusty.
I was talking to a friend on the phone last night about if I wanted to re-enlist... that was quickly squished. I seriously doubt the Navy would take me now- with stage 4 cancer.
And another daydream eats it.